# SDR MALA040607

- Difficulty date: September 25, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 11,457 hours, 11,145 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Condition: Dislodged
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY DOOR SLIDE FELL OFF AND HIT THE GROUND WHEN THE DOOR WAS OPENED.  MAINTENANCE REPLACED DOOR SLIDE ASSEMBLY RT FWS PAX DOOR.  P/N D31050-105.  ALL CHECKS GOOD AT THIS TIME.
